journal6 ›› 2002, Vol. 23 ›› Issue (3): 44-46.

• Mathematics • Previous Articles     Next Articles

On the Number of Solutions of the Generalized Ramanujan-Nagell Equation x2+D=4pn


  1. (Department of Mathematics,Zhanjiang Normal College,Zhanjiang 524048,Guangdong China)
  • Online:2002-09-15 Published:2013-01-05

Abstract: Let p be an odd prime,and let D be a positive integer with 2D and pD.Prove that if D≠4pr-1,where r is a positive integer,then the equation x2+D=4pn has at most one positive integer solution (x,n).

Key words: generalized Ramanujan-Nagell equation, positive integer solution, number of solutions

WeChat e-book chaoxing Mobile QQ